# SDR AALA202403135971

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 74,975 hours, 28,807 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE COCKPIT DOOR WAS HARD TO OPEN OR CLOSE AT ALTITUDE. REPLACED COCKPIT DOOR HINGE PLATE (AALA202403135971), LOCK (AALA202403133842) AND ADJUSTING NUTS, PER AMM 52-51-11.
